Camp Timetable:

Coordinator (while on camp): Saffron Sweeney 0414575334

Organiser: Helen O'Callaghan 0478226601

Note: there will be limited phone coverage at some of the training venues

Coaches: Lee Coady, Jock Davis, Mark Freeman, Anthony Nolan, Rebecca George, Seth Sweeney, Jamie Woolford, Martina Craig (Sun/Mon)

Training Assistants (when needed): Anna Dowling, Tim Slater, Steph Nicholls, Charlotte Palmer, Geoff Peel, Margaret Peel, Naomi Scouller, Vanessa Freeman

Parent Helpers: Matthew Palmer, Louise Waland

Supervising younger children: Greg Newton, Lee Coady, Miles Ellis, Rachel Povah, Ori Gudes

TIME	WHAT & WHERE	WHO
	SUNDAY	
1.30pm	Hang flags for training #1	Jamie & Tony
2.30pm	Arrive at Welby for Training #1, snack	Everybody <i>,</i> Helen (snack)
3.00pm	Briefing, then training #1 (assisting coaches: Mark & Martina)	Everybody (Jamie)
3.00pm	Organise food at the hut, prepare for all arrivals	Saffron
3.00pm	Hang flags for training #2 (Hut and Piggery)	Lee & Seth
4.30pm	Return to Assembly, snack Collecting Controls	Everybody Mark, Martina
4.45pm	Dinner prep	Saffron, Lee
5.00pm	Drive to Belanglo (16 min)	Everybody
5.20pm	Arrive and settle into rooms.	Everybody
5.30pm	Dinner prep	Vanessa, Mark, Saffron, Naomi
6.00pm	Dinner (Mexican), then wash your own dishes	Everybody
6.30pm	Dishes and clean up	Lachlan, Alton, Callum (Tim to supervise)
6.45pm	Briefing for training #2	Everybody (Lee and Seth)
7.00pm	Training #2 – night navigation (assisting coaches at Hut: Mark & Martina; assisting coaches at Piggery: Anthony & Jock)	Everybody (Lee and Seth)
8.00pm	Return to Hut, showers, snack	Everybody
8.30pm	Check that all showers have been had, juniors to bed	Anna
9.00pm	Seniors to Bed	Everybody
9.00pm	Lights out - juniors	Anna
9.00pm	Lay out Breakfast Ingredients	Vanessa
9.00pm	Prepare Lunch Ingredients into individual containers	Steph, Louise, Margaret
9.30pm	Lights out - seniors	Everybody (Saffron)

TIME	WHAT & WHERE	WHO
	MONDAY	
7.00am	Prepare dishwashing area	Louise & Charlotte
7.00am	Breakfast, then wash your own dishes	Everybody
7.15am	Set out lunch ingredients	Margaret, Naomi
7.30am	Jock, Mark and helper/s depart for Snows Hill	Jock, Mark
7.30am	Pack your own lunch, pack your daypack*	Everybody
8.00am	Clear and pack away lunch ingredients, dishes, tidy up	Nick, Jonathan, Alex (Jane to supervise)
8.00am	Saffron to prepare a shopping list for Ruth note we need extra sliced bread for sausages for dinner	Saffron
8.15am	Assemble in front of hut, ready to depart	Everybody
8.30am	Drive to Snows Hill (1 hr 16min)	Everybody
8.50am	Hang controls for training #3 and training #4	Jock, Mark
10.00am	Prepare to train, Briefing for training #3	Everybody (Jock)
10.30am	Training #3 - contours	Everybody (Jock)
12.00pm	Return to Assembly + Debrief	Everybody (Jock)
12.30pm	Lunch	Everybody
1.00pm	Briefing for training #3	Everybody (Mark)
1.15pm	Training #3 – relocating	Everybody (Mark)
2.30pm	Prepare for control collection	Anthony, Rebecca, Nick, Alex, Alton, Jamie, Seth
2.45pm	Return to Assembly + Control collection	Everybody
3.00pm	Debrief	Everybody (Mark)
3.30pm	Drive to Belanglo (1hr, 16min)	Everybody
5.00pm	Showers, snack	Everybody, Charlotte & Matthew P (snack)
5.00pm	Dinner preparation	Maggie, Matilda, Savanna, Stephanie (Tim to supervise)
6.30pm	Dinner (BBQ), then wash your own dishes	Everybody
7.00pm	Dishes	Tiffany, Alexandra, Isobel (Geoff to supervise)
7.30pm	Presentation	Everybody (Angus & Ruth Shedden)
8.30pm	Free time, Showers for those who haven't had one yet	Seniors
8.30pm	Bed time juniors	Juniors (Saffron)
9.00pm	Lights out juniors, Bed time seniors	Juniors & Seniors (Saffron)
9.00pm	Prepare breakfast area	Steph
9.00pm	Recharge Lunch Ingredients	Margaret, Anna, Naomi
9.30pm	Bed and Lights out	Everybody (Saffron)

*Day Packs: orienteering shoes, orienteering equipment, packed lunch, fruit, full water bottle, warm clothing, raincoat (if weather bad), sunhat, A4 plastic bag for maps Extra Notes: bring extra water, extra fruit, muesli bars for everybody to access if needed

TIME	WHAT	WHO
	TUESDAY	
7.00am	Prepare dishwashing area	Matthew P
7.00am	Breakfast, then wash your own dishes	Everybody
7.15am	Set out lunch ingredients	Jane
7.30am	Early helpers drive to Tree Cave Track (15min) and hang controls	Rebecca, Anthony, Jock
8.00am	Pack your own lunch, pack your daypack*	Everybody
8.30am	Clear and Pack away lunch ingredients, dishes, tidy up	Euan, Rory, Shay, Levi (Lee to supervise)
8.30am	Saffron to prepare shopping list for Ruth	Saffron
8.45am	Drive to Tree Cave Track (15min)	Everybody
9.00am	Presentation on Using Handrails and Attack Points when navigating. Briefing for training #5	Everybody (Rebecca)
9.45am	Prepare for training	Everybody
10.00am	Training #5 – Using Handrails and Attack Points	Everybody (Rebecca)
11.30am	Return to Assembly	Everybody
11.30am	Collecting controls	Anthony, Jock, Jamie, Nick, Lachlan
11.45pm	Lunch	Everybody
12.15	Anthony drive to Arthursleigh to tape/put out controls	Anthony
12.15pm	Drive to Highlands Entertainment Centre Tenpin Bowling (30 min)	Everybody (Saffron)
12.45pm	Tenpin Bowling	Everybody
2.30pm	Prepare for Terrain time trials	Lee
3.00pm	Drive to The Hut (20 min)	Everybody
3.30pm	Assemble at Hut for Terrain Time Trials	All Juniors (Lee)
3.45pm	Walk to Terrain Time Trials	All Juniors (Lee)
4.00pm	Training #6 – Terrain Time Trials	All juniors (Lee)
5.00pm	Showers if needed (there is still a night relay to go)	Everybody
5.00pm	Tidy rooms, partial packing	ALL juniors in bunkhouse
5.00pm	Dinner preparation	Tahlia, Jessica, (Louise to supervise)
6.30pm	Dinner (Pasta), then wash your own dishes, NO ROAMING	Everybody
6.30pm	Controls for night relay	Seth
6.45pm	Dishes	Presley, Matthew S, Baxter (Matthew P to supervise)
7.00pm	Prepare for Relays. Teams, Briefing, Head torches, etc	Everybody
7.30pm	Training #7 – Night Relay	Everybody (+ helpers)
8.30pm	Showers, Bed time Juniors	Juniors & Seniors
9.00pm	Prepare breakfast area	Steph
9.00pm	Recharge Lunch Ingredients	Geoff, Charlotte, Greg
9.30pm	Lights out Juniors, Bed time Seniors	Juniors & Seniors
10.00pm	Lights Out Seniors	Seniors

***Day Packs**: orienteering shoes, orienteering equipment, packed lunch, fruit, full water bottle, warm clothing, raincoat (if weather bad), sunhat, A4 plastic bag for maps, suitable clothing and footwear for Tenpin Bowling – we will go straight there without stopping at the hut.

Extra Notes: Everybody gets 2 games of tenpin bowls. Change groups after first game. We have 5 lanes booked for 25 players. This should take 100min. If we want to speed things up, we can ask for more lanes to have smaller groups. Saffron to pay \$22 per person (+/- \$550 depending on final numbers). Adults welcome to play at same cost.

TIME	WHAT	WHO
	WEDNESDAY	
7.00am	Prepare dishwashing area	Tim
7.00am	Breakfast, then wash your own dishes	Everybody
7.15am	Set out lunch ingredients	Lee, Jane, Geoff
7.30am	Early helpers drive to Arthursleigh (40 min)	Anthony, Jock
8.00am	Pack your own lunch, pack your daypack*	Everybody
8.15am	Hanging controls for training #8	Anthony, Jock
8.30am	Breakfast & lunch clean up - Extra clean up team:	Callum, Nick,
		Stephanie, Maggie
		(Saffron to supervise)
8.30am	Packing bags and taking to cars	Everybody
9.00am	Sweep, vacuum, clean up	Matilda, Savanna,
		Jonathan, Alex
		(Anna to supervise)
9.20am	Drive to Arthursleigh (40 min)	Everybody
10.00am	Prepare to train, Briefing	Everybody
10.30pm	Training #8 – Putting it all together	Everybody (Anthony)
12.00pm	Return to Assembly	Everybody
12.00pm	Debrief	Everybody (Coaches)
12.30pm	Lunch, Camp finishes – parents pick up / drivers head home	Everybody
1.00pm	Depart Arthursleigh, drive to the Hut	Everybody
1.45pm	Pack cars, head towards home	Everybody

***Day Packs**: orienteering shoes, orienteering equipment, packed lunch, fruit, full water bottle, warm clothing, raincoat (if weather bad), sunhat, A4 plastic bag for maps

THE HUT:

Driving: the road in is corrugated, please drive at 20km/h

Keys: are on a hook/nail on the old tank stand (towards the bunk house). Please replace at end of camp. Night: consider leaving verandah lights and toilet lights on

Fire: please replace all firewood, use the block splitter in the storeroom

Fridge: the volunteers have food in the fridge – please do NOT use or remove, it's for working bees BBQ: gas – the gas bottle is in the store room, please return it. Wood fired – please replace the cover with the log on top to stop it blowing off. Please don't scour clean as it will rust, please leave oiled. Bunks: there are ladders to bunk beds in the storeroom, if needed